Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 847958, 15 pages
http://dx.doi.org/10.1155/2012/847958
Research Article

A Minimum Problem for Finite Sets of Real Numbers with Nonnegative Sum

1Dipartimento di Matematica, Universitá della Calabria, Via Pietro Bucci, Cubo 30B, 87036 Arcavacata di Rende, Italy
2Dipartimento di Matematica, Universitá della Calabria, Via Pietro Bucci, Cubo 30C, 87036 Arcavacata di Rende, Italy

Received 6 February 2012; Accepted 2 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 G. Chiaselotti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Chiaselotti, G. Marino, and C. Nardi, “A Minimum Problem for Finite Sets of Real Numbers with Nonnegative Sum,” Journal of Applied Mathematics, vol. 2012, Article ID 847958, 15 pages, 2012. https://doi.org/10.1155/2012/847958.